# SDR HEEA955876

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Defective
- Location: Fuel Press
- Part time: 2,031 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE GAUGE GOES TO MAX WITH BATT POWER OFF.
